Publications of the Institute of Algebra, Number Theory and Discrete Mathematics (2020-)

Showing results 21 - 40 out of 156


Pazuki, F & Pengo, R 2024, 'On the Northcott property for special values of L-functions', Revista matemática iberoamericana, vol. 40, no. 1, pp. 1-42.
Sambale, B 2024, 'On redundant Sylow subgroups', Journal of algebra, vol. 650, pp. 1-9.,
Sambale, B 2024, 'Real Blocks with Dihedral Defect Groups Revisited', Bulletin of the Australian Mathematical Society, vol. 109, no. 2, pp. 327-341.,
Sambale, B 2024, 'Real Characters in Nilpotent Blocks', Vietnam Journal of Mathematics, vol. 52, no. 2, pp. 421-433.,


Adžaga, N, Arul, V, Beneish, L, Chen, M, Chidambaram, S, Keller, T & Wen, B 2023, 'Quadratic Chabauty for Atkin–Lehner quotients of modular curves of prime level and genus 4, 5, 6', Acta arithmetica, vol. 208, no. 1, pp. 15-49.
Aslanyan, V, Eterović, S & Fowler, G 2023 'Multiplicative relations among differences of singular moduli'.
Balakrishnan, J, Gao, Z, Parent, P & Yafaev, A 2023, 'Editorial for special issue in honor of B. Edixhoven (1962-2022)', Expositiones mathematicae, vol. 41, no. 3, pp. 461-462.
Barroero, F, Kühne, L & Schmidt, H 2023, 'Unlikely intersections of curves with algebraic subgroups in semiabelian varieties', Selecta Mathematica, New Series, vol. 29, no. 2, 18.
Bernert, C & Hochfilzer, L 2023 'Cubic forms over imaginary quadratic number fields and pairs of rational cubic forms' ArXiv.
Bernert, C 2023 'Small solutions to homogeneous and inhomogeneous cubic equations' ArXiv.
Bernert, C 2023 'The singular series of a cubic form in many variables and a new proof of Davenport's Shrinking Lemma' ArXiv.
Böhmler, B, Erdmann, K, Klász, V & Marczinzik, R 2023 'Selfextensions of modules over group algebras: WITH AN APPENDIX BY BERNHARD BÖHMLER AND RENÉ MARCZINZIK'.
Campagna, F & Stevenhagen, P 2023, 'Cyclic reduction densities for elliptic curves', Research in Number Theory, vol. 9, no. 3, 61.
Checcoli, S & Dill, GA 2023 'On a Galois property of fields generated by the torsion of an abelian variety'.
Cuntz, M 2023, 'Grassmannians over rings and subpolygons', International Mathematics Research Notices, vol. 2023, no. 9, rnac350, pp. 8078-8099.,
Cuntz, M & Ohrmann, T 2023, 'Higher braidings of diagonal type', Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 19, no. 019, 019.
Cuntz, M & Mabilat, F 2023 'Quelques éléments sur le nombre de quiddités sur les anneaux ℤ/Nℤ'.
Farrell, N & Lassueur, C 2023, 'Trivial source character tables of SL2(q): Part II', Proceedings of the Edinburgh Mathematical Society, vol. 66, no. 3, pp. 689-709.
Fayers, M & Morotti, L 2023, 'On the irreducible spin representations of symmetric and alternating groups which remain irreducible in characteristic 3', Representation theory, vol. 27, pp. 778-814.
Fowler, G 2023, 'Equations in three singular moduli: The equal exponent case', Journal of number theory, vol. 243, pp. 256-297.,